Small points on subvarieties of a torus

Amoroso, Francesco and Evelina, Viada. (2009) Small points on subvarieties of a torus. Duke mathematical journal, Vol. 150, H. 2. pp. 407-442.

PDF - Submitted Version

Official URL: http://edoc.unibas.ch/dok/A5260071

Downloads: Statistics Overview


Let V be a subvariety of a torus defined over the algebraic numbers. We give a qualitative and quantitative description of the set of points of V of height bounded by invariants associated to any variety containing V . Especially, we determine whether such a set is or is not dense in V . We then prove that these sets can always be written as the intersection of V with a finite union of translates of tori of which we control the sum of the degrees. As a consequence, we prove a conjecture by the first author and David up to a logarithmic factor.
Faculties and Departments:05 Faculty of Science
UniBasel Contributors:Viada, Evelina
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Duke University Press
Note:Publication type according to Uni Basel Research Database: Journal article
edoc DOI:
Last Modified:31 Dec 2015 10:44
Deposited On:22 Mar 2012 13:43

Repository Staff Only: item control page